Product details of Fexo 120 Tablet, 1 Strip [Fexofenadine HCl 120mg]
- Quantity number indicates 1 strip
- 10 pieces of tablets/strip
- Indicated for:** Seasonal allergic rhinitis & Chronic idiopathic urticaria
FexoTM 60: Each film coated tablet contains Fexofenadine Hydrochloride USP 60 mg. FFexoTM 120: Each film coated tablet contains Fexofenadine Hydrochloride USP 120 mg. FexoTM 180: Each film coated tablet contains Fexofenadine Hydrochloride USP 180 mg. FexoTM Suspension: Each 5 ml suspension contains Fexofenadine Hydrochloride USP 30 mg. PHARMACOLOGY Fexofenadine Hydrochloride is an antihistamine with selective peripheral H1-receptor antagonist activity. Fexofenadine is rapidly absorbed after oral doses with peak plasma concentrations being reached in 2-3 hours. It is about 60% to 70% bound to plasma proteins. About 5% of the total doses is metabolized, mostly by the intestinal mucosa, with only 0.5% to 1.5% of the dose undergoing hepatic biotransformation by the cyto-chrome P450 system. Elimination half-life of 14 hours has been reported although this may be prolonged in patients with renal impairment. Excretion is mainly in the faeces with only 10% being present in the urine. Fexofenadine does not appear to cross the blood-brain barrier.
Seasonal Allergic Rhinitis: FexoTM tablets are indicated for the relief of symptoms associated with seasonal allergic rhinitis in adults and children 6 years of age and older. FexoTM Oral Suspension is indicated for the relief of symptoms associated with seasonal allergic rhinitis in children 2 to 11 years of age. Symptoms to treat effectively: sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes. Chronic Idiopathic Urticaria: FexoTM tablets are indicated for treatment of uncomplicated skin manifestations of chronic idiopathic urticaria in adults and children 6 years of age and older. FexoTM Oral Suspension is indicated for treatment of uncomplicated skin manifestations of chronic idiopathic urticaria in children 6 months to 11 years of age. Fexofenadine Hydrochloride significantly reduces pruritus and the number of wheals.
USE IN PREGNANCY AND LACTATION
There are no adequate and well controlled studies in pregnant women. Fexofenadine should be used during pregnancy only if the potential benefit justifies the potential risk to the fetus. It is not known whether Fexofenadine is excreted in human milk or not. Caution should be exercised when Fexofenadine is administered to a nursing woman.
Plasma concentrations of Fexofenadine have been increased when given with Erythromycin or Ketoconazole. Antacid containing Aluminium and Magnesium Hydroxide reduces the absorption of Fexofenadine. Fruit juices including grapesfruit may reduce the bioavailability of Fexofenadine and use together should be avoided.
Fexofenadine is contraindicated in patients with known hypersensitivity to any of the ingredients. DOSAGE AND ADMINISTRATION In case of decreased renal function, care should be taken in dose selection and it may be useful to monitor renal function.
STORAGE CONDITION Tablet: Store at a cool and dry place, protected from light & moisture. Suspension: Store at a cool and dry place, protected from light. Keep out of the reach of children.
HOW SUPPLIED FexoTM 60: Each box contains 5 x 10 tablets in blister pack. FexoTM 120: Each box contains 5 x 10 tablets in blister pack. FexoTM 180: Each box contains 3 x 10 tablets in blister pack. FexoTM Susupension: Each bottle contains 50 ml suspension and calibrated dropper & measuring cup.
If your delivery address is within Dhaka city, products will be delivered by within 2-5 business days. If it is outside Dhaka, it will take 5-7 business days.
Note: Product delivery duration may vary due to product availability in stock.
COMPOSITION Tablet: Each tablet containsDried Aluminium Hydroxide Gel BP 425.53 mg (Al2O3, 47% minimum) Magnesium Hydroxide BP 400 mg Simethicone USP 30 mg Suspension: Each 5 ml contains - Aluminium Oxide 200 mg (Equivalent amount of Aluminium Hydroxide Gel USP) Magnesium Hydroxide 400 mg (Equivalent amount of Magnesium Hydroxide Paste USP) Simethicone USP 30 mgPHARMACOLOGY Entacyd® Plus is the mixture of non-systemic acid neutralizing substances and antiflatulent. This preparation offers reliability as well as long action. Aluminium Hydroxide and Magnesium Hydroxide induce the relief of ulcer by neutralizing gastric acid secreted from parietal cells of the stomach. The clinical use of simethicone is based on its antifoam properties. Simethicone spreads on the surface of aqueous liquids, forming a film of low surface tension and causing collapse of foam bubbles. Simethicone repeatedly allows mucous surrounded gas bubbles in the GI tract to coalesce and be expelled. Entacyd® plus is used in the treatment of flatulence and meteorism for the elimination of gas, air or foam from the gastro-intestinal tract prior to radiography and for the relief of abdominal distension and dyspepsia. Simethicone is physiologically inert; it does not appeared to be absorbed from the GI tract to interfere with gastric secretion or absorption of nutrients. Following oral administration, the drug is excreted unchanged in the feces. INDICATION Entacyd® Plus is indicated for symptomatic relief of hyperacidity associated with the peptic ulcer, gastritis, peptic oesophagitis, gastric hyperacidity, heartburn, sour stomach or hiatus hernia. It is effective in the prevention of stress ulceration and GI bleeding. It acts as an antiflatulent to alleviate the symptoms of gas including post operative gas pain. Entacyd® Plus rapidly Aluminium Hydroxide, Magnesium Hydroxide, Simethicone Antacid, Antiulcerants Entacyd® Plus ALIMENTARY PREPARATIONS relieves acid pain, disperses gastric foam and facilitates eructation of gas and air. DOSAGE AND ADMINISTRATION Tablet: 1-2 tablets 1-3 hours after meal and at bed time or as directed by the physician. Suspension: 1-2 teaspoonful 1-3 hours after meal and at bedtime or as directed by the physician. CONTRAINDICATION AND PRECAUTION
Entacyd® Plus should not be administered in patients with renal failure or hypophosphataemia or in those who are severely debilitated. It is also contraindicated in alkalosis and hypermagnesaemia, where abdominal distention may be due to partial or complete intestinal obstruction. Entacyd® Plus should be used with caution in patients with kidney disease.SIDE EFFECT Gastrointestinal side effects are uncommon. Occasionally, if excessive amount is consumed, diarrhea, constipation or regurgitation may occur. DRUG INTERACTION All antacids may increase or decrease the rate and/or extent of absorption of concomitantly administered oral drugs. Antacids decrease the bioavailability of theophyline, tetracycline, quinolone antibiotics, isoniazide, ketoconazole, ethambutol, some antimuscarinic drugs, benzodiazepines, phenothiazines, ranitidine, indomethacine, nitrofurantoin, fluoride, phosphate, propanolol, atenolol, digoxins, vitamins etc. Antacids increase the bioavailability of some drugs; e.g. sulphonamides, levodopa, valproic acid, enteric coated aspirin etc. USE IN PREGNANCY It is advised to avoid antacid preparations in the first trimester of pregnancy. STORAGE CONDITION Store in cool and dry place, out of reach of children. HOW SUPPLIED Entacyd® Plus tablet: Box containing 20 x 10 tablets in blister pack. Entacyd® Plus suspension: Bottle containing 200 ml suspension.
What Napa Extend is and what it is used for?Napa® Extend is the preparation of Paracetamol 665 mg extended release formulation. It is formulated by dual granulation technology. There are two types’ granules in each tablet 31% (206 mg) is in immediate release form for immediate action and 69% (459 mg) in sustain release form for continuous pain relief for 8 hours. Paracetamol 665 mg Extended Release tablet is effective for the relief of persistent pain associated with osteoarthritis and muscle aches and pains such as backache. Paracetamol 665 mg Extended Release tablet also provides effective, temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache and pain after dental procedures, and cold & flu. Reduces fever. Before you take Napa Extend Do not take this medicine and tell your doctor if: Hypersensitivity to Paracetamol or to any of the excipients. Take special care with Napa Extend Check with your doctor before taking this medicine if: Paracetamol should be administered with caution to patients with hepatic or renal Dysfunction. Taking other medicines Anticoagulant dosage may require reduction if paracetamol medication is prolonged. Paracetamol absorption from immediate release preparations is increased by drugs which increase gastric emptying, eg metoclopramide, and decreased by drugs which decrease gastric emptying, eg propantheline, antidepressants with anticholinergic properties, narcotic analgesics. Pregnancy and Lactation Pregnancy category: B This drug should not be used during pregnancy unless the benefit outweighs the risk.A decision should be made to discontinue breastfeeding or to not administer the drug, taking into account the importance of the drug to the mother. Warnings & Precaution Hypersensitivity Reactions: Serious hypersensitivity reactions, including anaphylactic-type reactions, some of which have been life-threatening and fatal, have been reported in patients receiving Ferric Carboxymaltose. Patients may present with shock, clinically significant hypotension, loss of consciousness, and/or collapse. How to take Napa Extend Paracetamol 665 mg Extended Release tablet are to be administered orally, with or without food. Adults and children over 12 years. Two tablets, swallowed whole, every 6 to 8 hours (maximum of 6 tablets in any 24 hours). The tablets must not be crushed. If you forget to take Napa Extend If you forget to take a dose, take it as soon as you remember it. If it is almost time for your next dose, do not take the missed dose. Take the next dose on time. If you stop taking Napa Extend Do not stop taking this medicine without talking to your doctor. You should not stop taking Napa Extend just because you feel better. This is because the problem may come back or get worse again. If you have any further questions on the use of this product, ask your doctor or pharmacist. Possible side effects (Adverse effect/Side effect as short form) Like all medicines, Napa Extend can cause side effects, although not everybody gets them. Reports of adverse reactions are rare. Although the following adverse reactions have been reported, a causal relationship to the administration of paracetamol has been neither confirmed nor refuted: dyspepsia, nausea, allergic and haematological reactions. How to store Napa Extend (Storage condition)?
Store in a cool and dry place and keep away from children.
Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours.Suppository: Suppository should be administered rectaly. Children below (5 years) 125-250 mg, 4 times daily. Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack.